# SDR ASAA2018051824705

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,899 hours, 11,103 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 03175H7139
- Condition: Cracked
- Location: Cockpit
- Part time: 44,075 hours, 15,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R2 WINDOW CRACKED DURING TAXI OUT WITH AN OVERHEAT.  ACFT GROUNDED.  REMOVED & REPLACED THE FIRST OFFICER`S SLIDING WINDOW WHCU IAW AMM 30-41-11.  REMOVED & REPLACED THE SLIDING WINDOW ASSEMBLY IAW AMM 56-12-11. WINDOW HEAT OPS CHECKED GOOD.  WINDOW OPS CHECKED GOOD.  LEAK CHECKED GOOD.  ACFT GOOD FOR SERVICE.
